Full metadata record
DC FieldValueLanguage
dc.creatorAntonakakis, N. (Nikolaos)-
dc.creatorCuñado, J. (Juncal)-
dc.creatorGupta, R. (Rangan)-
dc.creatorSegnon, M. (Mawuli)-
dc.date.accessioned2022-02-08T12:24:17Z-
dc.date.available2022-02-08T12:24:17Z-
dc.date.issued2019-
dc.identifier.citationAntonakakis, N. (Nikolaos); Cuñado, J. (Juncal); Gupta, R. (Rangan); et al. "Revisiting the twin deficits hypothesis: a quantile cointegration analysis over the period 1791-2013". Journal of Applied Economics. 22 (1), 2019, 117 - 131es_ES
dc.identifier.issn1514-0326-
dc.identifier.urihttps://hdl.handle.net/10171/62893-
dc.description.abstractWe revisit the twin deficits hypothesis by examining the long-run cointegrating relationship between the US budget and trade deficits across various quantiles using a unique dataset for the period 1791–2013. The main results suggest the existence of nonlinearities and structural breaks in the relationship between the trade and budget deficits, indicating that the long-run relationship between the two variables has not been constant overtime. Furthermore, we find evidence in favour of the twin deficits hypothesis. Finally, the results suggest that the cointegrating coefficient in the long-run relationship between the two variables is not constant across different quantiles. In fact, we find that an increase in the budget deficit will have a greater effect on the trade deficit at quantiles below the median than at higher quantiles, suggesting that the effectiveness of restrictive fiscal policies directed to reduce trade deficits will depend on the actual size of the budget deficit.es_ES
dc.description.sponsorshipJuncal Cuñado gratefully acknowledges financial support from the Ministerio de Economía y Competitividad (ECO2017-83183-R).es_ES
dc.language.isoenges_ES
dc.publisherInforma UK Limitedes_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.subjectTwin deficits hypothesises_ES
dc.subjectStructural breakses_ES
dc.subjectNonlinearitieses_ES
dc.subjectQuantile ARDL modeles_ES
dc.titleRevisiting the twin deficits hypothesis: a quantile cointegration analysis over the period 1791-2013es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.description.noteThis is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/ 4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.es_ES
dc.identifier.doi10.1080/15140326.2018.1550594-
dadun.citation.endingPage131es_ES
dadun.citation.number1es_ES
dadun.citation.publicationNameJournal of Applied Economicses_ES
dadun.citation.startingPage117es_ES
dadun.citation.volume22es_ES

Files in This Item:
Thumbnail
File
Revisiting the twin deficits hypothesis a quantile cointegration analysis over the period 1791 2013.pdf
Description
Size
2.04 MB
Format
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.